MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE M; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE M; WIRE, GUIDE, CATHETER
Model Number GM1831
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the patient experienced hemoptysis during the cardiomems implant procedure.The hemoptysis occurred prior to cardiomems insertion, shortly after the physician obtained the patient's wedge pressure using a multipurpose catheter.The sensor was successfully deployed and calibrated.The patient was given supplemental oxygen and was admitted to the intensive care unit in stable condition.No further information could be obtained.The terumo wire was used for the procedure.

Brand Name
RADIFOCUS GLIDEWIRE M
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key20356322
Report Number2243441-2024-00026
Device Sequence Number20832195
Product Code DQX
UDI-Device Identifier04987350711908
UDI-Public(01)04987350711908
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/02/2024
Report Date (Section F) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGM1831
Device Catalogue NumberRF*RA18303TA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/03/2024
Event Location Hospital
Date Report to Manufacturer09/04/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient SexUnknown
Date Report Sent to FDA10/02/2024